# SDR ASAA1058262

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,989 hours, 4,350 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Tape
- Part number: 2198901
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE ANTISKATE FOIL FOUND ON AFT GATE OF OUT FLOW VALVE.  REMOVED LOOSE ANTISKATE FOIL FROM OUT FLOW VALVE IAW EA 2130 01028 REV B.  MAY CONTINUE IN REVENUE SERVICE WITH NO TIME LIMITATION. SEAMC CONTACTED.
